Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    3
  • comments
    0
  • views
    3304

Day Three 5/13/12 - Spironolactone - Skin Rash

SA_Acne

1785 views

Not moments after I posted great results with Spiro, I just noticed I have a raised, pink rash on my calves. This can't be good.

UPDATE 5/14/12: Spoke with my Derm today and he said to continue the medication. He said that if it were an allergic reaction the rash would be all over my body, not just my calves.

UPDATE 5/20/12: Discontinued Spiro on 5/16/12. I was experiencing hallucinations, low blood pressure, and an overall feeling of being unwell...all in addition to the skin rash. All side effects have disappeared since about a day after I discontinued use. However, I have continued using Atralin and my forehead has really cleared up. I have to use benzoyl peroxide during the day, as it keeps excess oil at bay, but the Atralin has been great. It does make me more susceptible to sunburn, even with SPF. I also started my period, so it's hard to say if the Atralin is effective or if the change in hormones are responsible for clearing up my skin.



0 Comments


Recommended Comments

There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×